See Alike in...

Alike App

Browser

Katylin

621d

So i stopped drinking caffeine cold turkey for almost a month and i’ve been having dizzy spells lately. anyone else have this problem?

Top reply
    • Katylin

      621d

      @Lunarr Thank you 💕

    • Lunarr

      621d

      It's probably caffenie withdrawal! I've made it a personal goal not to become reliant on caffeine because I watched both my parents try to wean themselves off of daily consumption and they had fatigue as well as headache/migraine for quite some time. Caffenie, despite being widespread and readily accepted as a source of energy, is a drug with addictive properties and if you are used to drinking it often it might cause dizziness and other symptoms when you stop. Unfortunately I think you might have to wait it out until your body readjusts. Hopefully that won't be too long! If it keeps happening for more than another month or so though you may want to look into other causes. Make sure you're staying hydrated, too, that will help for sure

      • Lunarr

        621d

        @Lunarr *caffeine (everywhere,, so many spelling errors, sorry lol)

        • Katylin

          621d

          @Lunarr Thank you 💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion